# SDR SWIA201436785

- Difficulty date: March 16, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 39,046 hours, 34,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER RIGHT OVERWING EXIT EMERGENCY SIGN IS BURNED OUT.  REPLACED  SIGN AND INVERTER.
